Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebraic conditions leading to continuous lattices

Author: Jimmie D. Lawson
Journal: Proc. Amer. Math. Soc. 78 (1980), 477-481
MSC: Primary 06B30; Secondary 03B40, 22A26
MathSciNet review: 556616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with sufficient conditions for a meet-continuous lattice L to be a continuous lattice. In §2 this is shown to be true if the prime elements order generate and $ (L, \vee )$ is a compact topological semilattice. In §3 it is shown that a meet-continuous lattice with finite breadth is a continuous lattice.

References [Enhancements On Off] (What's this?)

  • [1] Karl H. Hofmann and Jimmie D. Lawson, Irreducibility and generation in continuous lattices, Semigroup Forum 13 (1976/77), no. 4, 307–353. MR 0434904
  • [2] Karl Heinrich Hofmann and Albert Stralka, The algebraic theory of compact Lawson semilattices. Applications of Galois connections to compact semilattices, Dissertationes Math. (Rozprawy Mat.) 137 (1976), 58. MR 0427178
  • [3] Jimmie D. Lawson, Additional notes on continuity in semitopological semigroups, Semigroup Forum 12 (1976), no. 3, 265–280. MR 0405381
  • [4] Jimmie D. Lawson, Intrinsic topologies in topological lattices and semilattices, Pacific J. Math. 44 (1973), 593–602. MR 0318031
  • [5] Jimmie D. Lawson, Intrinsic lattice and semilattice topologies, Proceedings of the University of Houston Lattice Theory Conference (Houston, Tex., 1973) Dept. Math., Univ. Houston, Houston, Tex., 1973, pp. 206–260. MR 0401576
  • [6] J. D. Lawson, Lattices with no interval homomorphisms, Pacific J. Math. 32 (1970), 459–465. MR 0256363
  • [7] Jimmie D. Lawson, Compact semilattices which must have a basis of subsemilattices, J. London Math. Soc. (2) 16 (1977), no. 2, 367–371. MR 0460525
  • [8] J. D. Lawson, Topological semilattices with small semilattices, J. London Math. Soc. (2) 1 (1969), 719–724. MR 0253301
  • [9] Leopoldo Nachbin, Topology and order, Translated from the Portuguese by Lulu Bechtolsheim. Van Nostrand Mathematical Studies, No. 4, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1965. MR 0219042
  • [10] Dana Scott, Continuous lattices, Toposes, algebraic geometry and logic (Conf., Dalhousie Univ., Halifax, N. S., 1971) Springer, Berlin, 1972, pp. 97–136. Lecture Notes in Math., Vol. 274. MR 0404073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B30, 03B40, 22A26

Retrieve articles in all journals with MSC: 06B30, 03B40, 22A26

Additional Information

Keywords: Continuous lattice, topological semilattice, finite breadth
Article copyright: © Copyright 1980 American Mathematical Society